Accéder directement au contenu Accéder directement à la navigation
Article dans une revue

Initial logarithmic Lie algebras of hypersurface singularities

Abstract :

We introduce a Lie algebra of initial terms of logarithmic vector fields along a hypersurface singularity. Extending the formal structure theorem in [GS06, Thm. 5.4], we show that the completely reducible part of its linear projection lifts formally to a linear Lie algebra of logarithmic vector fields. For quasihomogeneous singularities, we prove convergence of this linearization. We relate our construction to the work of Hauser and M"uller [M"ul86, HM89] on Levi subgroups of automorphism groups of singularities, which proves convergence even for algebraic singularities. Based on the initial Lie algebra, we introduce a notion of reductive hypersurface singularity and show that any reductive free divisor is linear. As an application, we describe a lower bound for the dimension of hypersurface singularities in terms of the semisimple part of their initial Lie algebra.

Type de document :
Article dans une revue
Liste complète des métadonnées

https://hal.univ-angers.fr/hal-03040198
Contributeur : Okina Université d'Angers <>
Soumis le : vendredi 4 décembre 2020 - 11:20:14
Dernière modification le : vendredi 16 juillet 2021 - 18:48:08

Identifiants

  • HAL Id : hal-03040198, version 1
  • OKINA : ua134

Collections

Citation

Jean-Michel Granger, Mathias Schulze. Initial logarithmic Lie algebras of hypersurface singularities. Journal of Lie Theory, Heldermann Verlag, 2009, 19 (2), pp.209 - 221. ⟨hal-03040198⟩

Partager

Métriques

Consultations de la notice

13